# SDR O2GA2019123086001

- Difficulty date: December 21, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N860UP
- Make and model: Beech B300
- Aircraft serial: FL1055
- Aircraft time: 2,505 hours, 2,711 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: 1013841377
- Part serial: 4667A
- Condition: Intermittent
- Location: Gear Handle
- Part time: 2,505 hours, 2,178 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

AFTER TAKE-OFF,  LANDING GEAR WOULD NOT RETRACT. THIS WAS FOLLOWED GEAR IN TRANSIT RED ANNUNCIATION AND LANDING GEAR CIRCUIT BREAKER EXTENDING. CIRCUIT BREAKER WAS RESET AND GEAR HANDLE WAS PLACED IN DOWN POSITION. LANDING IN KFRG WAS UNEVENTFUL. EMERGENCY VEHICLES WERE STANDING BY. AIRCRAFT WAS FERRIED TO KTTN FOR MAINTENANCE. THE LANDING GEAR HANDLE SELECTOR SWITCH PER TEXTRON AVIATION RECOMMENDATION. AIRCRAFT WAS RELEASED FOR OPERATIONAL CHECK FLIGHT.
